×

zbMATH — the first resource for mathematics

Le problème de Brill-Noether pour les idéaux de \({\mathbb{P}}^ 2\). (The Brill-Noether problem for the ideals of \({\mathbb{P}}^ 2\)). (French) Zbl 0637.14002
The paper deals with the following problem. Let N and d be positive integers. In the Hilbert scheme H= Hilb\(N({\mathbb{P}}^ 2)\) parametrizing length-N subschemes Z of \({\mathbb{P}}^ 2,\) let \(W^ i\) be the subset corresponding to subschemes Z satisfying \[ \dim H^ 0({\mathbb{P}}^ 2,I_ Z(d))\geq ((d+1)(d+2)/2-N)_+ +i+1. \] The problem is to study the \(W^ i\), and in particular determine the codimension in H of all its components, for each N, d, and i. In the present paper, mostly the cases \(i=0\) and \(i=1\) are considered. Even there the results are not complete in all cases, although an inequality is given for the codimension of the locus where the stratification is not “as expected” in a certain sense.
Reviewer: S.A.Strømme

MSC:
14C05 Parametrization (Chow and Hilbert schemes)
14N05 Projective techniques in algebraic geometry
14M07 Low codimension problems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. ALEXANDER , Surfaces rationnelles non spéciales dans \Bbb P4 , Preprint, Nice, 1986 .
[2] J. D’ALMEIDA , Courbes de l’espace projectif : séries linéaires incomplètes et multisécantes [Journal fur die reine und ang. Math. (à paraître)]. Article | Zbl 0585.14010 · Zbl 0585.14010 · doi:10.1515/crll.1986.370.30 · crelle:GDZPPN002203820 · eudml:152858
[3] A. B. ALTMAN , T. IARROBINO et S. L. KLEIMAN , Irreducibility of the Compactified Jacobian (Proc. of the Nordic Summer School, N.A.V.F., Symp. in Math., Oslo, 1976 ). Zbl 0415.14014 · Zbl 0415.14014
[4] E. ARBARELLO et M. CORNALBA , A few Remarks about the Variety of Irreducible Plane Curves of Given Degree and Genus (Ann. Scient. E.N.S., Paris, vol. 16, 1983 , p. 467-488). Numdam | MR 86a:14020 | Zbl 0553.14009 · Zbl 0553.14009 · numdam:ASENS_1983_4_16_3_467_0 · eudml:82125
[5] E. BALLICO et A. HEFEZ , On the Galois Group Associated to Generically Etale Morphisms (to appear). · Zbl 0593.14011
[6] J. BRIANCON , Description de Hilbn \Bbb C x, y (Invent. Math., vol. 41, 1977 , p. 45-89). MR 56 #15637 | Zbl 0353.14004 · Zbl 0353.14004 · doi:10.1007/BF01390164 · eudml:142485
[7] J. BRIANCON , M. GRANGER et J. P. SPEDER , Sur le schéma de Hilbert d’une courbe plane (Ann. Scient. E.N.S., 4e série, 14, 1981 , p. 1-25). Numdam | MR 83k:14004 | Zbl 0463.14001 · Zbl 0463.14001 · numdam:ASENS_1981_4_14_1_1_0 · eudml:82064
[8] J. BRUN et A. HIRSCHOWITZ , Droites de saut des fibrés stables de rang élevé sur \Bbb P\(^{2}\) (Math. Zeit, vol. 181, 1982 , p. 171-178). Article | MR 84a:14007 | Zbl 0473.14005 · Zbl 0473.14005 · doi:10.1007/BF01215016 · eudml:173224
[9] J. BRUN et A. HIRSCHOWITZ , Variétés des droites sauteuses du fibré instanton général (Compos. Math., vol. 53, 1984 , p. 325-336). Numdam | MR 86h:14009 | Zbl 0556.14002 · Zbl 0556.14002 · numdam:CM_1984__53_3_325_0 · eudml:89691
[10] J. BRUN et A. HIRSCHOWITZ , Sur la stratification par la postulation du schéma de Hilbert de \Bbb P\(^{2}\) , Preprint n^\circ 51, Nice, 1984 .
[11] J. BRUN et A. HIRSCHOWITZ , Le problème de Brill-Noether pour les fibrés semi-stables de rang deux sur \Bbb P\(^{2}\) (en préparation).
[12] J. BRUN et A. HIRSCHOWITZ , Restrictions planes du fibré instanton général (en préparation). · Zbl 0667.14008
[13] R. O. BUCHWEITZ , Thèse , Orsay, 1981 , Déformations de diagrammes. Déploiements et singularités très rigides . Liaison algébrique.
[14] COOLIDGE , Algebraic Plane Curves , Dover Publication. Inc., New York, 1959 . MR 22 #11302 · Zbl 0092.08602
[15] L. EIN : Hilbert Scheme of Smooth Space Curves (Ann. E.N.S., Paris, vol. 19, 1986 , p. 469-478). Numdam | MR 88c:14009 | Zbl 0606.14003 · Zbl 0606.14003 · numdam:ASENS_1986_4_19_4_469_0 · eudml:82182
[16] D. EISENBUD et J. HARRIS , A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Invent. Math., 74, 1983 , p. 269-280). MR 85e:14039 | Zbl 0533.14012 · Zbl 0533.14012 · doi:10.1007/BF01394316 · eudml:143072
[17] G. ELENCWAJG et P. LE BARZ , Détermination de l’Anneau de Chow de Hilb3 \Bbb P\(^{2}\) (C.R. Acad. Sc., Paris, t. 301, 1985 , p. 635-638). MR 87c:14006 | Zbl 0597.14005 · Zbl 0597.14005
[18] G. ELLINGSRUD et S. A. STROMME , On the Homology of the Hilbert Scheme of Points in the Plane (Invent. Math., 87, 1987 , p. 343-352). MR 88c:14008 | Zbl 0625.14002 · Zbl 0625.14002 · doi:10.1007/BF01389419 · eudml:143422
[19] G. ELLINGSRUD et S. A. SROMME , On the Chow Ring of Hilb3 \Bbb P\(^{2}\) , Conférence de Rome, juin 1985 .
[20] J. FOGARTY , Algebraic Families on an Algebraic Surface (Amer. J. Math., vol. 90, 1968 , p. 511-521). MR 38 #5778 | Zbl 0176.18401 · Zbl 0176.18401 · doi:10.2307/2373541
[21] D. GIESEKER , Special Divisors and Stables Curve (Invent. Math., vol. 66, 1982 , p. 251-275). MR 83i:14024 | Zbl 0522.14015 · Zbl 0522.14015 · doi:10.1007/BF01389394 · eudml:142880
[22] M. GREEN et R. LAZARSFELD , Deformation Theory, Generic Vanishing Theorems, and Some Conjectures of Enriques, Catanese and Beauville , Preprint. · Zbl 0659.14007 · doi:10.1007/BF01388711 · eudml:143515
[23] A. GROTHENDIECK , Techniques de construction en géométrie algébrique (Les schémas de Hilbert. Sém. Bourbaki, Exposé, 221, 1960 - 1961 ). Numdam | Zbl 0236.14003 · Zbl 0236.14003 · numdam:SB_1960-1961__6__249_0 · eudml:109614
[24] A. GROTHENDIECK et J. A. DIEUDONNÉ , Éléments de Géométrie Algébrique . Numdam · Zbl 0203.23301 · numdam:PMIHES_1960__4__5_0
[25] L. GRUSON , R. LAZARSFELD et Ch. PESKINE , On a Theorem of Castelnuovo and on the Equations Defining Space Curves (Invent. Math., vol. 72, 1983 , p. 491-506). MR 85g:14033 | Zbl 0565.14014 · Zbl 0565.14014 · doi:10.1007/BF01398398 · eudml:143031
[26] J. HARRIS , Curves in Projective Spaces (Sem. Math. Sup., 1982 , Presses Univ., Montréal). MR 84g:14024 | Zbl 0511.14014 · Zbl 0511.14014
[27] J. HARRIS , On the Severi Problem (Invent. Math., vol. 84, 1986 , p. 445-461). MR 87f:14012 | Zbl 0596.14017 · Zbl 0596.14017 · doi:10.1007/BF01388741 · eudml:143346
[28] J. HARRIS , The Genus of Space Curves (Math. Ann., 249, 1980 , p. 191-204). MR 81i:14022 | Zbl 0449.14006 · Zbl 0449.14006 · doi:10.1007/BF01363895 · eudml:163401
[29] R. HARTSHORNE , Alegebraic Geometry (Graduate Texts in Math., vol. 52, Springer-Verlag, New York, 1977 ). MR 57 #3116 | Zbl 0367.14001 · Zbl 0367.14001
[30] R. HARTSHORNE , Residues and Duality (Lecture Notes in Maths., 20, Springer-Verlag, Heidelberg, 1966 ). MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[31] R. HERNANDEZ , R. MALLAVIBARRENA et I. SOLS , An Algebraic Proof of the Uniform Position Principle , Preprint. · Zbl 0632.14038
[32] A. HIRSCHOWITZ , Rank Techniques and Jump Stratification , Prépublication n^\circ 50, Université de Nice, 1984 [Proceedings du Colloque de Bombay (à paraître) 1984 ].
[33] A. HIRSCHOWITZ , Sections planes et multisécantes des courbes gauches génériques principales (Space Curves, Proceedings Rocca di Papa, 1985 , Lect. Notes in Math. (à paraître)]. Zbl 0622.14019 · Zbl 0622.14019
[34] A. HIRSCHOWITZ , Quelques exemples de surfaces rationnelles dans Pn (en préparation).
[35] A. HIRSCHOWITZ , Le groupe de Chow équivariant (C.R. Acad. Sc., Paris, t. 298, série 1, n^\circ 5, 1984 , p. 87-89). MR 85j:14007 | Zbl 0563.14001 · Zbl 0563.14001
[36] A. HIRSCHOWITZ , La méthode d’Horace pour l’interpolation à plusieurs variables (Manus. Math, vol. 50, 1985 , p. 337-388). Article | MR 86j:14013 | Zbl 0571.14002 · Zbl 0571.14002 · doi:10.1007/BF01168836 · eudml:155059
[37] A. IARROBINO , Punctual Hilbert Schemes A.M.S. , memoirs n^\circ 188, 1977 . MR 58 #5667 | Zbl 0355.14001 · Zbl 0355.14001
[38] G. KEMPF et D. LAKSOV , The Determinantal Formula of Schubeft Calculus (Acta Math., vol. 132, 1973 , p. 153-162). MR 49 #2773 | Zbl 0295.14023 · Zbl 0295.14023 · doi:10.1007/BF02392111
[39] J. O. KLEPPE , Hilbert-flag Schemes , Preprint, Oslo, 1981 .
[40] R. LAZARSFELD , Brill-Noether-Petri without degeneration , Preprint U.C.L.A. 1985 .
[41] P. LE BARZ , Platitude et non platitude de certains sous-schémas de Hilbk \Bbb PN (Journal für die reine und angew. Math., 348, 1984 , p. 116-134). MR 85m:14016 | Zbl 0518.14003 · Zbl 0518.14003 · doi:10.1515/crll.1984.348.116 · crelle:GDZPPN002201275 · eudml:152612
[42] D. PERRIN , Courbes passant par m points généraux de \Bbb P3 (Thèse, Orsay, 1986 ).
[43] Ch. PESKINE et L. SZPIRO , Liaison des variétés algébriques I . (Invent. Math., vol. 26, 1974 , p. 271-302). MR 51 #526 | Zbl 0298.14022 · Zbl 0298.14022 · doi:10.1007/BF01425554 · eudml:142303
[44] I. R. PORTEOUS , Simple singularities of Maps (Springer Lecture Notes in Math., vol. 192, 1971 , p. 286-307). MR 45 #2723 | Zbl 0221.57016 · Zbl 0221.57016
[45] A. PRABHAKAR RAO , Liaison among curves in \Bbb P3 (Invent. Math., vol. 50, 1979 , p. 205-217). MR 80e:14023 | Zbl 0406.14033 · Zbl 0406.14033 · doi:10.1007/BF01410078 · eudml:142613
[46] E. SERNESI , On the existence of certain families of curves (Invent. Math., vol. 75, 1984 , p. 25-57). MR 85e:14035 | Zbl 0541.14024 · Zbl 0541.14024 · doi:10.1007/BF01403088 · eudml:143086
[47] J. YAMEOGO , Thèse , Nice (en préparation).
[48] O. ZARISKI , Dimension-theoretic characterization of maximal irreducible algebraic systems of plane nodal curves of a given order n and with a given number d of nodes (Amer. J. Math., vol. 103, 1982 , p. 411-435). MR 83m:14044 | Zbl 0516.14023 · Zbl 0516.14023 · doi:10.2307/2374074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.